loading page

Thrombocytosis in a patient with acute promyelocytic leukemia during treatment with all-trans retinoic acid and arsenic trioxide
  • Maryam Habibi,
  • Reza Manouchehri Ardekani,
  • Hossein Motedayyen
Maryam Habibi
Kashan University of Medical Sciences
Author Profile
Reza Manouchehri Ardekani
Kashan University of Medical Sciences
Author Profile
Hossein Motedayyen
Author Profile

Abstract

Thrombocytosis, an uncommon side effect of all-trans retinoic acid (ATRA) treatment, occurs in some patients with acute promyelocytic leukemia. Our case showed thrombocytosis on day 26 to day 32 of ATRA and arsenic trioxide therapies and then started to decrease gradually without changing ATRA dosage. Thrombocytosis may associate with cytokine.

Peer review status:ACCEPTED

02 Dec 2020Submitted to Clinical Case Reports
04 Dec 2020Submission Checks Completed
04 Dec 2020Assigned to Editor
21 Dec 2020Reviewer(s) Assigned
11 Jan 2021Review(s) Completed, Editorial Evaluation Pending
13 Jan 2021Editorial Decision: Revise Minor
13 Jan 20211st Revision Received
16 Jan 2021Submission Checks Completed
16 Jan 2021Assigned to Editor
16 Jan 2021Review(s) Completed, Editorial Evaluation Pending
17 Jan 2021Reviewer(s) Assigned
11 Feb 2021Editorial Decision: Accept